# SDR AALA2019012599003

- Difficulty date: January 17, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR PANEL 221PF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-06, AND IRM 9701, REV I.
